# SDR AWXA960221

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 691084
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMF/SNA - FLT 0775 - OUTER CABIN WINDOW PANE AT ROW 4 RT, HAD OUTER PIECE MISSING WITH NO PRESSURIZATION PROBLEMS.  REMOVED AND REPLACED WINDOW ASSY AND SEAL.  (X)
